I admire your spirit~! & I think that you are doing the right thing as in focusing on finding a way to heal yourself rather than concerning yourself with litigation at this point.
Please do keep legal proceedings in mind though. It sounds as though you have developed thyroid problems as a result of accutane and in my research I do not see thyroid problems listed as a possible side effect of that drug although if you search the terms "accutane thyroid" you will find postings on other message boards from people that believe that they have developed thyroid problems as a result of accutane.
The only reference that I can find that states that accutane may have endocrinological effects references the paraben as the causative factor, NOT the retinoids. I don't know if that can be worked with, legally.
*Accutane contains parabens, which are chemical preservatives known to display estrogenic activity and mimic the body's hormones. These chemical-disruptors may interfere with the bodyīs endocrine system: the adrenal glands, the pituitary gland, the hypothalamus (in the brain), the thyroid, the ovaries and testes, the pancreas (which secretes insulin and regulates the level of glucose in the blood), the stomach, the kidneys, the skin and virtually every body system.
Are you avoiding xenoestrogens?
Tend to your liver health. You've gotten some excellent advice in this and prior threads.
And, here's info on the effects of vitamin A on thyroid hormone production: